MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400160
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Urinary Incontinence (4572)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72400024, serial number: n/a, batch/lot number: 435954003, model/catalog description: balloon fgs 61-70 cm, unique identifier (udi) # : (b)(4).Model number/catalog number: 72400098, serial number: n/a, batch/lot number: 436477004, model/catalog description: control pump fgs, unique identifier (udi) # : (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Recurrent incontinence is acknowledged within the instructions for use (ifu) and is not related to off-label use or failure to follow instructions.The reported patient symptoms of urinary incontinence is a known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurrent incontinence.During a revision surgery, the physician explanted and replaced the device.There were no further patient complications.
 
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurrent incontinence.During a revision surgery, physician stated the incontinence was believed to be likely related to atrophy.The physician explanted and replaced the device.There were no further patient complications.
 
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 435954003.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) # : (b)(4).Model number/catalog number: 72400098.Serial number: n/a.Batch/lot number: 436477004.Model/catalog description: control pump fgs.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Recurrent incontinence and atrophy are acknowledged within the instructions for use (ifu) and are not related to off-label use or failure to follow instructions.The reported patient symptoms of urinary incontinence and atrophy are known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24824288
Report Number2124215-2026-19248
Device Sequence Number18749398
Product Code EZY
UDI-Device Identifier00878953000718
UDI-Public(01)00878953000718(17)101208(10)436714016
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/08/2010
Device Model Number72400160
Device Catalogue Number72400160
Device Lot Number436714016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale